# SDR VTZA990132

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41100
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Part number: 7003938907
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7590 - IAD-BTV - DURING PREFLIGHT, SMOKE WAS OBSERVED ON FLIGHT DECK COMING FROM THE FLIGHT DIRECTOR PANEL.  MAINTENANCE REMOVED AND REPLACED FLIGHT DIRECTOR PANEL.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
